Please use this identifier to cite or link to this item:
Title: Lazer-McKenna conjecture: the critical case
Contributor(s): Wei, Juncheng (author); Yan, Shusen  (author)
Publication Date: 2007
DOI: 10.1016/j.jfa.2006.11.002
Handle Link:
Abstract: We consider an elliptic problem of Ambrosetti-Prodi type involving critical Sobolev exponent on a bounded smooth domain six or higher. By constructing solutions with many sharp peaks near the boundary of the domain, but not on the boundary, we prove that the number of solutions for this problem is unbounded as the parameter tends to infinity, thereby proving the Lazer-McKenna conjecture in the critical case.
Publication Type: Journal Article
Source of Publication: Journal of Functional Analysis, 244(2), p. 639-667
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 0022-1236
Field of Research (FOR): 010110 Partial Differential Equations
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 95
Views: 95
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
3 files
File Description SizeFormat 
Show full item record


checked on Dec 3, 2018

Page view(s)

checked on Jan 12, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.